# SDR SWAA098011

- Difficulty date: December 22, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 12,470 hours, 7,349 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 26123012
- Part serial: B1555
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BREAKS NOT NORMAL - EXCESSIVE POWER REQUIRED TO TAXI GRINDING / SQUEAKING NOISE IN CABIN.  FOUND NR 4 MLG TIRE / WHEEL ASSY BEARING FAILED.  REMOVED AND REPLACED WHEEL / TIRE ASSY PER MM.
